# SDR VNAA202201271112

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 3,552 hours, 3,115 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT GREER, SC (GSP), MAINTENANCE FOUND ONE LIGHTNING STRIKE ON FUSELAGE SKIN BETWEEN FS1098 Ï¿½ FS1108 AND STGR 16L-17L. THE DAMAGE MEASURES 5/32Ï¿½ IN DIAMETER AND APPROX. 0.0075Ï¿½ DEEP. / EA 21-C9-53-942 REV A. DATED JAN 20, 2022 DEEMED THAT THE TEMP REPAIR ON SEPT 9, 2021 WAS A PERMANENT REPAIR. FAA FORM 337 FILLED OUT AND SENT PER GMM 6.2.4 MAJOR REPAIR POLICY. THIS CLEARS PERMANENT REPAIR, NO OTHER ACTION REQUIRED.
